# SDR DXTA2021121753720

- Difficulty date: December 16, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N109QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9589
- Aircraft time: 6,779 hours, 3,041 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Part number: 3760467
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT 410 AUTO PILOT KICKED OFF.  ENTERED SLIGHT LT ROLL, HARD TO BRING WINGS LEVEL.  EXECUTED   CHECKLIST USING PILOT SIDE FOR ROLL CONTROL & DIVERTED.   NO PANELS OR DAMAGE TO WING.   ALL OTHER CONTROLS NORMAL.   AILERON CONTROL MINIMAL UNTIL LOWER ALTITUDE & SLOWER SPEED.  NEVER RETURNED TO NORMAL.  INSPECTED ALL PCU'S, FOUND HYD FLUID RESIDUE ON PCUS. CLEANED PCUS & PERFORMED LEAK CHECK IAW MM 27-11-25. NO LEAKS NOTED.  LOWERED FLAPS. INSPECTED ALL AILERON WING CABLES, NO DEFECTS NOTED.  AILERON SYS OPS CKS IAW MM 27-11-00, ALL TRAVELS CK'D GOOD, NO BINDING NOTED, DID NOTICED A GRINDING SOUND EMINATING FROM THE RT AILERON PCU BEARINGS. CP/CN RT AILERON PCU TOGGLE LINK AFT BOLTS & BEARING REPLACED WITH NEW UNITS.  VISUAL INSPECTION OF AILERON PULLEYS & PULLEY COVER LOCATED IN LT WHEEL WELL. NO FAULTS NOTED. PERFORMED SEVERAL MORE CYCLES OF AILERON SYS. NO FAULTS NOTED. OPS CHECK GOOD IAW MM 27-11-00.
